MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 6 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 6 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Catalog Number 150600006
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient experienced pain and inflammation.Patient underwent an attune tibial tray and insert revision due to loosening.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H10 additional narrative: us-fda mdr reportability determination: tibial tray and tibial insert were revised to address pain, inflammation, and tibial tray implant loosening at an unknown interface.It is reasonable to directly attribute pain and inflammation to the loose tibial tray implant.It is also fair to conclude that the tray caused/contributed to the event, given that the implant interface is a function of product design--none of the other known depuy products play a role in this.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary =attune tibial tray revision due to loosening.The product was not returned to depuy synthes, however photos were provided for review.The photo and x-ray investigation confirmed the reported allegation.The fixation surface of the implant was devoid of cement as well as there was evident burnishing consistent with micromotion of the device between the cement/implant interface.The overall appearance of the device exhibited scratches and other marks consistent with extraction damage.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed.As the observed condition of the [attune fb tib base sz 6 cem] would contribute to the complained device issue.  based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot = the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE FB TIB BASE SZ 6 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17822462
Report Number1818910-2023-19510
Device Sequence Number12293460
Product Code JWH
UDI-Device Identifier10603295042402
UDI-Public10603295042402
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150600006
Device Lot Number8595830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer10/03/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS FB INSRT SZ 6 7MM.; ATTUNE PS FEM LT SZ 6 CEM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 MO
Patient SexMale